While reading up on Treanda I see that the cough is a normal side effect. You may even cough up yellow or green mucus.
Now let's look at it this way: If you do not cough then that nasty mucus stays in your lungs. If it stays in your lungs then you could get a horriable infection worse than putting up with the cough. I surely would not like to see you in the hospital.
My final suggestion is, hang in there and FIGHT !!!
- Treanda Information for Consumers
- Treanda Information for Healthcare Professionals (includes dosage details)
- Side Effects of Treanda (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Sep 2010 • 1 answer
Posted 19 Mar 2011 • 2 answers
Posted 15 Apr 2012 • 2 answers
Posted 14 Dec 2015 • 3 answers
I have had a persistent cough and wheezing could any of my meds or a combination of them be causing?
Posted 15 Dec 2015 • 1 answer